Home » Frequently asked Questions on Health » What are the side effects of proluton depot (500 mg)?

What are the side effects of proluton depot (500 mg)?

Q: I am 33 years old woman into my third month of pregnancy. Three weeks back, I had some spotting, which occurred for the two consecutive days. I visited a gynaecologist and she injected proluton depot (500 mg). The doctor has injected four shots of proluton in the past three months. I am worried if proluton would cause side effect to my baby and to me. What are the side effects of proluton depot (500 mg)?

A:Proluton depot is absolutely safe for the baby - it has been used successfully for several years. Please ensure by ultrasound that the growth of the baby is OK. I also perform a speculum exam (internal exam using an instrument to see the vagina and cervix) to rule out local causes of the spotting - that would make the injections redundant and save you of a lot of unnecessary stress.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------